# SDR AALA202501021168

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 45,962 hours, 19,203 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY DOOR DIFFICULT TO OPEN IN FLIGHT. LUBED DOOR LATCH ASSEMBLY ON AFT LEFT LAVATOPRY AND OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
